68573members
360683posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin/pertuzumab & watery eyes

7 REPLIES 7
Highlighted
Member

Re: Herceptin/pertuzumab & watery eyes

Hi debi

I'm going for treatment next week. I have staid I'm only going to take herceptin and pertuznab. I dnt want any other drugs. 

Ask about side effects.

Preet 

Highlighted
Member

Re: Herceptin/pertuzumab & watery eyes

Hi

I read the side effect list that the BC nurse gave me and it is on there.  I have an appointment with my oncologist in a couple of weeks so i will mention it to them then.  Are you on Perception and Pertuzumab? how many have you had?

Debi

Highlighted
Member

Re: Herceptin/pertuzumab & watery eyes

Hi debi

Omg this is not good. 

What is going to happen next?

I'm not happy about side effects 

Preet 

Highlighted
Member

Re: Herceptin/pertuzumab & watery eyes

Hi Preet

i am not sure how many i had before my eyes started watering, it was really on and off with it.  It was just after my last session (no.17) that it started more and my eye was also blood shot this time.  It seems to have settled down a bit again now.

Debi

Highlighted
Member

Re: Herceptin/pertuzumab & watery eyes

Hello debi

How many sessions did you have before you noticed this watery eyes? 

Did you tell oncologist? What did oncologist say about it? 

Preet 

 

Highlighted
Member

Re: Herceptin/pertuzumab & watery eyes

Thank you lovemama for your reply.  The watery eye seems to come and go.  I have had very slight watery eyes on and off with all my treatment but this time it is more persistent, it just seems unusual because it was my 17th and last session!

 

Debi

Highlighted
Member

Re: Herceptin/pertuzumab & watery eyes

Hi Debi2, lacrimation is one of the pertuzumab SEs. It happened to me a few times during my SBC treatment.

IMG_0673.JPG

Highlighted
Member

Herceptin/pertuzumab & watery eyes

Hi 

Last week i finished my last session of Herceptin and Pertuzumab 2 days after one of my eyes as started watering a lot.  As anyone else had any eye problems on these drugs especially watery eye?

Debi